# SDR AWXA200500741

- Difficulty date: June 1, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602218SP
- Part serial: 230
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISBOND AREA ON UPPER SURFACE OF NR 5 SLAT, 1.75 IN FROM OUTBOARD END, FROM RT SS 252 TO RT SS 253.  MAINTENANCE CUTOUT SKIN AND DISBOND CORE FROM UPPER SURFACE OF NR 5 SLAT, 1.75 IN FROM OUTBOARD END, IAW BOEING 737-300 SRM 51-70-10-0 REPAIR 7, FIG 16.  FABRICATED REPAIR DOUBLER AND REPAIR CORE IAW BOEING 737-300 SRM 51-70-10-0, REPAIR 7, FIG 16.  BONDED REPAIR CORE AND REPAIR DOUBLER TO THE UPPER SURFACE OF NR 5 SLAT, 1.75 IN FROM OUTBOARD END, IAW BOEING 737-300 SRM 51-70-10-0 REPAIR 7, FIG 16.
